Archived

This topic is now archived and is closed to further replies.

Clindamycin, Minocycline, And Tretinoin

5 posts in this topic

<p>Today was my first derm appointment in a over 10 years. I'm 24 and have been dealing with acne for 12+ years. My acne is hormonal, as confirmed my my derm today. But I had assumed so anyways given the location and the flare ups during my cycle. She prescribed me the oral antibiotic minocycline, topical antibiotic clindamycin, and a retin A cream tretinoin. I'm most nervous about the oral antibiotic after reading the reviews about the nausea, migraines, hives, long periods, and bacterial resistance.&nbsp;</p>

<p>I juat wanted to see if anyone else has been put on the same or similar combo of meds? I got back in 2 months to see how everything is working. If this combo doesn't work then I may go on spiro.&nbsp;</p>

Share this post


Link to post
Share on other sites

i took minocycline- fine experience. But ofcourse with any med- everyone has different results/reactions. I have moderate acne (mostly roseacea). Ergmmm i dont really want to say yah know... negative things because i dont want you to worry. My brother took it a looonng time ago and just got a rash on his back because he was allergic to it. But dont be scared! Thats just his personal reaction.

After minocycline- i went on doxy - which is in the cycline family.

Share this post


Link to post
Share on other sites

I was put on that combo a few years back and it did wonders! I was clear with those meds for years but then it stopped working for me so now I'm taking Spiro, minocycline and retin-a

1 person likes this

Share this post


Link to post
Share on other sites

Thanks guys! So far the worst I'm getting is slight nausea from the mino, even with food. But it's not intolerable. Fingers crossed it all works!

Share this post


Link to post
Share on other sites